# SDR AALA961210

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1119
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE HAS SURFACE CORROSION BETWEEN STRINGER 46L AND 47L AT FRAME 1119 FORWARD AND BACK SIDE.  INSTALLED SHEAR CLIP SPLICE REPAIR PER SRM 53-30-00 PG 35 FIG 10.  (M)
